# SDR DXTA200702457

- Difficulty date: September 9, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 4,721 hours, 2,797 cycles
- Engine: Allsn AE3007C
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE GEAR SHIMMY DURING TAKEOFF AND TAKEOFF WAS ABORTED.  BOTH NOSE WHEEL TIRES OUT OF ROUND. REMOVED TIRES AND INSTALLED OVERHAULED WHEELS AT BOTH POSITIONS. SERVICED TIRES TO 140 PSI. WORK DONE I/A/W CE750 M/M 32-41-00.
